Journal of Statistical Theory and Applications

Volume 17, Issue 1, March 2018, Pages 136 - 145

Estimating Quantiles of Two Exponential Populations with a Common Location Parameter Using Censored Samples

Authors
Adarsha Kumar Jenajadarsha@gmail.com
Department of Mathematics, National Institute of Technology Rourkela, Rourkela, Odisha-769008, India
Manas Ranjan Tripathy*, manas@nitrkl.ac.in
Department of Mathematics, National Institute of Technology Rourkela, Rourkela, Odisha-769008, India
*Corresponding Author
Corresponding Author
Manas Ranjan Tripathymanas@nitrkl.ac.in
Received 12 April 2016, Accepted 9 March 2017, Available Online 31 March 2018.
DOI
https://doi.org/10.2991/jsta.2018.17.1.10How to use a DOI?
Keywords
Brewster-Zidek technique, Equivariant estimators, Inadmissibility, Quadratic loss function, Quantile estimation, Relative risk performances, Type-II censoring
Abstract

Estimation of quantiles of two exponential populations is considered assuming equality of location parameters using censored samples from a decision theoretic point of view. Sufficient conditions for inadmissibility of estimators in certain classes have been derived. Consequently some complete class results as well as estimators dominating the MLE and the UMVUE are obtained. Finally all the proposed estimators have been numerically compared and recommended for use.

Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Download article (PDF)
View full text (HTML)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
17 - 1
Pages
136 - 145
Publication Date
2018/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2018.17.1.10How to use a DOI?
Copyright
Copyright © 2018, the Authors. Published by Atlantis Press.
Open Access
This is an open access article under the CC BY-NC license (http://creativecommons.org/licences/by-nc/4.0/).

Cite this article

TY  - JOUR
AU  - Adarsha Kumar Jena
AU  - Manas Ranjan Tripathy
PY  - 2018
DA  - 2018/03
TI  - Estimating Quantiles of Two Exponential Populations with a Common Location Parameter Using Censored Samples
JO  - Journal of Statistical Theory and Applications
SP  - 136
EP  - 145
VL  - 17
IS  - 1
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2018.17.1.10
DO  - https://doi.org/10.2991/jsta.2018.17.1.10
ID  - Jena2018
ER  -